# SDR V0XD20210427002

- Difficulty date: April 5, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORT C CHANNEL CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED C CHANNEL IAW CRJ900 SRM 51-42-10
